# SDR CA060901005

- Difficulty date: August 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 343 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Bearing
- Condition: Worn
- Location: Tach Generator
- Part time: 450 hours
- Component: Tach Generator
- Component part number: 2514022A703
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A NOISE WAS DETECTED AND THE TACH GENERATOR WAS REMOVED AND FOUND THAT THE LOWER SHAFT BEARING WAS BADLY WORN. (TC NR 20060901005)
